# SDR GTIA2021021535596

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 12,905 hours, 5,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"R-2 DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED R-2  DOOR ASSIST BOTTLE IAW AMM 52-22-00
GAUGE NK 2236 CAL 02/21
TW NK 2650 CAL 02/21"
